# SDR GTIA2017062302012

- Difficulty date: June 23, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 20,381 hours, 9,437 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON LANDING . PERFORMED IDENTIFICATION OF CABIN ODOR IAW TSM 05-50-00-810-831-A.  PERFORMED OPS PACK BURNOUT PROCEDURE IAW AMM 21-00-00-615-002.  NO ODOR REPORTED
